Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online
Loading Online Doctors....
  »   Diseases and Conditions   »   Heartburn   »  
Showing results for :

Heartburn after cortisone injections

Premium Questions
 

Suggest treatment for heartburn?

what can I do to get rid of heartburn? I m on clindamycin hcl 300mg, & I laid down immediatly after .... or pharmacy. Is there anything I can eat or drink to rid myself of this heartburn so I can go back to sleep? ...
 

What causes heartburn?

i am a crack cocane user. i smoke it Reciently when i take a hit of crack i experience hearburn like pain on the right side of my chest. it goes away after about 20 mins im not really looking ...
 

Suggest treatment for heartburn and burned esophogeas

2 weeks ago I ate hot ( scorching ) soup. Swallowed it and think I may have burned my esophogeas I had heartburn after that and have experienced heartburn on and off since then. OTC meds ...
 

Is it advisable to take Cyclopam for flatulence and heartburn?

hi my daughter is one month old and cries continuously due to flatulence and heartburn .. she also ... to be effective. A GP suggested cyclopam , she was fine after a dose of 5 drops.. Just wanted to know if cyclopam ...
 

Suggest remedy for acid reflux and heartburns

I have been experiencing acid reflux for 3 weeks now. I Always had a bit of heartburn but it would always go away after a carbonated soda. It now has entered into my moulth and it's becoming annoying ...
Public Forum Discussions
 

Suggest treatment for bloating and heartburn

and found out I was b12 deficient. I m now on 3 monthly injections. After about 18 months the bloating went ... bad heartburn the whole time and a brief spell of gnawing but it went quickly. After I had the baby ...
 

heartburn or angina??

yesterday I was playing Halo 3 after I ate dinner, I was getting a bit aggravated and then I ... felt. I ve never felt hearburn before so I m not sure if this is it. Does this seem liek heartburn ...
 

Will a steroid injection for meniscus injury causes heartburn?

My husband was given a steroid injection yesterday in his left knee for a possible meniscus injury after a 5k. He now has uncontrollable hiccups and we are on vacation with our entire extended family ...
 

What causes fainting and vomiting along with heartburn?

have been heat exhaustion because of how hot it was outside. After that I vomited 3 times while at work ... drink water I vomit. I feel like I am bloated in the tummy a lot as well and a lot of heartburn like ...
 

GERD (Heartburn)- What contributes to a heartburn?

Heartburn is the symptom of a condition called gastro-oesophageal reflux disease, in which acid ... into the oesophagus causing a burning sensation. What contributes to a heartburn? * Fatty and spicy foods delay ...
 

What causes heartburn and nausea?

I have heartburn a lot and I thought that if I throw up than I would feel better. After I threw up I had a sweet taste in my mouth when I drank some water. My vomit was dark and it looked like ...
 

Will primolut cause nausea and heartburns

months and not being pregnant, started using them last night and this morning after taking one I experience a whole of saliva inside my mouth and feeling a bit nausea and have a heartburn. Is it normal or ...
 

Suggest treatment for headache and heartburn

i am suffering bp by120/90.previously i was undergone brain laproscopic operation for blood cloting,during sep 2010.I am also suffered by headache occasionaly.heartburn after any intake,heavy bronchites ...
 

Suggest remedy for heartburn and nausea

I was hungry at noon and as I was waiting for the meal to get cook I snacked on a mango before lunch, after eating lunch I have been feeling sick to my stomach feeling like having a heartburn so I ...
 

What is the treatment for heartburn?

hi, ihad peptic ulcer 7 years back and lost blood in stools and later medicines were given to me pantocid 40 mg.. but even after so many years of medication, iam still using rabeprazole 20 mg early ...
Mobile Questions and Answers
 
Heartburn cause by medicine, It is harmful?
hi youmay consult the doctor who prescribed medicines.heartburn occurs if some medicine is irritant to stomach causing hyper acid secretion,so most of medicines are advised to be taken after meals.One may take zantac 300 on empty stomach to control hearburn
 
suffering from acidity & heartburn
Hi, thanks for the query. You are having Gastroesophageal reflux disease. Lifestyle modifications include the following: Losing weight (if overweight) Avoiding alcohol, chocolate, citrus juice, and tomato-based products. Avoiding large meals Waiting 3 hours after a meal before lying down Elevating the head of the bed 8 inches Treatment : Esomeprazole 40 mg OD for 6 weeks.
 
Hello doctor every night after dinner i have temperature in my upper back and stomach,,pricking on my left chest and under the nipple..please help me doctor
Hi, Possible heartburn: gastritis/reflux. Get further consultation with Gastroenterologist.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

5141 votes 4.5